# SDR ASAA2020043032692

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,523 hours, 13,218 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 58B1300
- Condition: Inoperative
- Location: Apu
- Part time: 8,051 hours, 13,930 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START NO ROTATION. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR PER B737-800 AMM 49-41-21. LEAK AND OPS CHECK GOOD. CLEARS MEL 49-1B.
